MAUDE Adverse Event Report: VYAIRE MEDICAL, INC VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VELA CF COMP,DISS,GRN O2,TYPE K,ENG OVERLAY
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However, customer supplied information regarding ventilator for ordering replacement of main board.Vyaire is placing a work order on hold until part arrives.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the vela ventilator has transducer fault occurred (1,0,1311) ex flow transducer.Furthermore there waas no patient associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical was able to verify the customer complaint.The suspect device was returned for investigation.Vyaire received vela main pcb p/n 52850 s/n bd280201167s.A visual inspection of pcb was performed and found no indications of damage, misuse, or contamination.The uut (unit under test) was installed into a known good vela test unit and powered into service mode.Pcb was found to be running software version 03.02.00.A review of events log found several xdcr (transducer) faults.Then proceeded to perform transducer calibrations as described in vela service manual 33373-001 chapter 6.The reported complaint was duplicated.Transducer p/n 68354 was found to be failing at zero calibration.This is a known issue that has been addressed with capa-000000281, scar ps-16-23, eco 102677.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18865866
Report Number2021710-2024-18862
Device Sequence Number16978691
Product Code CBK
UDI-Device Identifier10846446001419
UDI-Public(01)10846446001419
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVELA CF COMP,DISS,GRN O2,TYPE K,ENG OVERLAY
Device Catalogue Number16532-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown